# SDR HNAA2018082400205

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 46,296 hours, 39,689 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  608     32-30  1576422  23AUG18  PHL  CLOSE
      ON GEAR UP SELECTION LANDING GEAR DISAGREE MESSAGE D
      ISPLAYED ON EICAS AND LEFT GEAR DID NOT RETRACT CREW
      PERFORMED QRH AND GEAR STAYED IN DOWN POSITION.
      NO EMERGENCY WAS DECLARED.
FACT  23AUG18  20:54  PHL
            FINNISHED STEPS FOR REMOVAL OF L/H UPLOCK BOX. INSTA
            LLED NEW IAW 32-33-10. PERFORMED GEAR SWINGS AND OPS
             CHECK IAW 32-30-00. OPS AND LEAK CHECK GOOD
